Sampling plans excluding contiguous units

Hedayat, A. S. ; Rao, C. R. ; Stufken, J. (1988) Sampling plans excluding contiguous units Journal of Statistical Planning and Inference, 19 (2). pp. 159-170. ISSN 0378-3758

Full text not available from this repository.

Official URL:

Related URL:


We consider fixed size sampling plans for which the second order inclusion probabilities are zero for pairs of contiguous units and constant for pairs of non-contiguous units. A practical motivation for the use of such plans is pointed out and a statistical condition is identified under which these plans are more efficient than the corresponding simple random sampling plans. Results on the existence and construction of these plans are obtained.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Simple Random Sampling; Circular Serial Correlations; Balanced Sampling
ID Code:71864
Deposited On:28 Nov 2011 04:12
Last Modified:28 Nov 2011 04:12

Repository Staff Only: item control page